The underlying linear dynamics of some positive polynomial systems

Hangos, Katalin and Szederkényi, Gábor (2012) The underlying linear dynamics of some positive polynomial systems. PHYSICS LETTERS A, 376 (45). pp. 3129-3134. ISSN 0375-9601 10.1016/j.physleta.2012.10.004

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: EPrints Admin
Date Deposited: 16 Jan 2014 10:30
Last Modified: 05 Feb 2014 12:27
URI: http://eprints.sztaki.hu/id/eprint/7375

Update Item Update Item